# SDR HEEA082549

- Difficulty date: December 13, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- Aircraft time: 22,002 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24676108
- Part serial: 1651
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MAIN FLOAT BAG LEAKING.
